Modified Nash triviality of a family of zero-sets of real polynomial mappings
Annales de l'Institut Fourier, Volume 48 (1998) no. 5, p. 1395-1440

In this paper we introduce the notion of modified Nash triviality for a family of zero sets of real polynomial map-germs as a desirable one. We first give a Nash isotopy lemma which is a useful tool to show triviality.

Then, using it, we prove two types of modified Nash triviality theorem and a finite classification theorem for this triviality. These theorems strengthen similar topological results.

Dans ce travail nous introduisons la notion utile de trivialité modifiée de Nash d’une famille d’ensembles de zéros de germes d’applications polynomiales réelles. Nous donnons d’abord un lemme d’isotopie de Nash permettant d’obtenir la trivialité. Ensuite, à l’aide de ceci, nous montrons deux types de théorèmes de trivialité modifiée de Nash et un théorème de classification finie pour la trivialité.

Ces théorèmes renforcent des résultats topologiques similaires.

@article{AIF_1998__48_5_1395_0,
     author = {Fukui, Toshizumi and Koike, Satoshi and Shiota, Masahiro},
     title = {Modified Nash triviality of a family of zero-sets of real polynomial mappings},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {48},
     number = {5},
     year = {1998},
     pages = {1395-1440},
     doi = {10.5802/aif.1660},
     zbl = {0940.14038},
     mrnumber = {99m:14112},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1998__48_5_1395_0}
}
Fukui, Toshizumi; Koike, Satoshi; Shiota, Masahiro. Modified Nash triviality of a family of zero-sets of real polynomial mappings. Annales de l'Institut Fourier, Volume 48 (1998) no. 5, pp. 1395-1440. doi : 10.5802/aif.1660. http://www.numdam.org/item/AIF_1998__48_5_1395_0/

[1] M. Artin and B. Mazur, On periodic points, Ann. of Math., 81 (1965), 82-99. | MR 31 #754 | Zbl 0127.13401

[2] J. Briançon and J.-P. Speder, La trivialité topologique n'implique pas les conditions de Whitney, C. R. Acad. Sci. Paris, 280 (1975), 365-367. | MR 54 #13122 | Zbl 0331.32010

[3] M. Buchner and W. Kucharz, Topological triviality of a family of zero-sets, Proc. Amer. Math. Soc., 102 (1988), 699-705. | MR 89b:58029 | Zbl 0658.58011

[4] M. Coste and M. Shiota, Nash triviality in families of Nash manifolds, Invent. Math., 108 (1992), 349-368. | MR 93e:14066 | Zbl 0801.14017

[5] M. Coste and M. Shiota, Thom's first isotopy lemma : a semialgebraic version with uniform bounds, Real analytic and algebraic geometry (eds. F.Broglia, M.Galbiati and A. Tognoli), Walter de Gruyter (1995), 83-101. | MR 96i:14047 | Zbl 0844.14025

[6] J. Damon, Topological invariants of µ-constant deformations of complete intersection singularities, Quart. J. Math., 40 (1989), 139-159. | MR 90j:32012 | Zbl 0724.32019

[7] J. Damon, Topological triviality and versality for subgroup of A and K : II. Sufficient conditions and applications, Nonlinearity, 5 (1992), 373-412. | MR 93f:58020 | Zbl 0747.58014

[8] V. I. Danilov, The geometry of toric varieties, Russ. Math. Surveys, 33 (1978), 97-154. | MR 80g:14001 | Zbl 0425.14013

[9] V.I. Danilov, Newton polyhedra and vanishing cohomology, Funct. Anal. Appl., 13 (1979), 103-115. | MR 80h:14001 | Zbl 0427.14006

[10] V.I. Danilov and A.G. Khovanskii, Newton polyhedra and an algorithm for computing Hodge-Deligne numbers, Math. USSR-Izv., 29 (1987), 279-298. | Zbl 0669.14012

[11] T. Fukuda, Types topologiques des polynômes, Publ. Math. IHES, 46 (1976), 87-106. | Numdam | MR 58 #13080 | Zbl 0341.57019

[12] T. Fukuda, Topological triviality of real analytic singularities, preprint.

[13] T. Fukui, The modified analytic trivialization of a family of real analytic mappings, Contemporary Math., 90 (1989), 73-89. | MR 90f:58014 | Zbl 0683.58007

[14] T. Fukui, Modified analytic trivialization via weighted blowing up, J. Math. Soc. Japan, 44 (1992), 455-459. | MR 93e:32043 | Zbl 0766.58008

[15] T. Fukui and E. Yoshinaga, The modified analytic trivialization of family of real analytic functions, Invent. Math., 82 (1985), 467-477. | MR 87a:58028 | Zbl 0559.58005

[16] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero I, II, Ann. of Math., 79 (1964), 109-326. | MR 33 #7333 | Zbl 0122.38603

[17] H. Hironaka, Stratification and flatness, Real and complex singularities (ed. Holm), Nordic summer school/NAVF Symposium in Mathematics Oslo, Auguest 5-25, 1976, Sijthoff & Noordhoff (1977), 199-265. | Zbl 0424.32004

[18] A. G. Khovanskii, Newton polyhedra and toroidal varieties, Funct. Anal. Appl., 11 (1977), 289-295. | MR 57 #16291 | Zbl 0445.14019

[19] A.G. Khovanskii, Newton polyhedra and the genus of complete intersections, Funct. Anal. Appl., 12 (1978), 38-46. | MR 80b:14022 | Zbl 0406.14035

[20] H. King, Topological type in families of germs, Invent. Math., 62 (1980), 1-13. | MR 83a:58014 | Zbl 0477.58010

[21] S. Koike, On strong C0-equivalence of real analytic functions, J. Math. Soc. Japan, 45 (1993), 313-320. | Zbl 0788.32024

[22] S. Koike, Modified Nash triviality theorem for a family of zero-sets of weighted homogeneous polynomial mappings, J. Math. Soc. Japan, 49 (1997), 617-631. | MR 98i:58033 | Zbl 0916.58005

[23] A.G. Kouchnirenko, Polyèdres de Newton et nombres de Milnor, Invent. Math., 32 (1976), 1-31. | MR 54 #7454 | Zbl 0328.32007

[24] T.C. Kuo, Une classification des singularités réelles, C. R. Acad. Sci. Paris, 288 (1979), 809-812. | MR 80i:32034 | Zbl 0404.58013

[25] T.C. Kuo, The modified analytic trivialization of singularities, J. Math. Soc. Japan, 32 (1980), 605-614. | MR 82d:58012 | Zbl 0509.58007

[26] T.C. Kuo, On classification of real singularities, Invent. Math., 82 (1985), 257-262. | MR 87d:58025 | Zbl 0587.32018

[27] S. Lojasiewicz, Triangulation of semi-analytic sets, Ann. Scu. Norm. di Pisa, 18 (1964), 449-474. | Numdam | MR 30 #3478 | Zbl 0128.17101

[28] B. Malgrange, Ideals of differentiable functions, Oxford Univ. Press, 1966.

[29] M. Oka, On the bifurcation of the multiplicity and topology of the Newton boundary, J. Math. Soc. Japan, 31 (1979), 435-450. | MR 80h:32018 | Zbl 0415.35009

[30] M. Oka, On the weak simultaneous resolution of a negligible truncation of the Newton boundary, Contemporary Mathematics, 90 (1989), 199-210. | MR 90h:32030 | Zbl 0682.32011

[31] M. Oka, Non-degenerate complete intersection singularities, Actualités Mathématiques, Hermann, 1997. | Zbl 0930.14034

[32] A. Seidenberg, A new decision method for elementary algebra, Ann. of Math., 60 (1954), 365-374. | MR 16,209a | Zbl 0056.01804

[33] M. Shiota, Classification of Nash manifolds, Ann. Inst. Fourier, 33-3 (1983), 209-232. | Numdam | MR 85b:58004 | Zbl 0495.58001

[34] M. Shiota, Nash manifolds, Lect. Notes in Math. 1269, Springer, 1987. | MR 89b:58011 | Zbl 0629.58002

[35] A.N. Varčenko, Theorems on the topological equisingularity of families of algebraic varieties and families of polynomial mappings, Izv. Akad. Nauk SSSR Ser. Mat., 36 (1972), 957-1019. | Zbl 0251.14006

[36] H. Whitney, Local properties of analytic varieties, Differential and Combinatorial Topology (ed. S.S.Cairns), A Symposium in Honor of M. Morse, Princeton University Press (1965), 205-244. | MR 32 #5924 | Zbl 0129.39402

[37] T. Fukui and L. Paunescu, Modified analytic trivialization for weighted homogeneous function-germs, preprint. | Zbl 0964.32023